Oscillation criteria for a class of half-linear neutral conformable differential equations

Volume 30, Issue 3, pp 204--212 https://doi.org/10.22436/jmcs.030.03.02
Publication Date: December 29, 2022 Submission Date: September 23, 2022 Revision Date: November 08, 2022 Accteptance Date: November 28, 2022

Authors

S. S. Santra - Department of Mathematics, Applied Science Cluster, University of Petroleum and Energy Studies, Dehradun, Uttarakhand - 248007, India. J. Kavitha - Sona College of Technology, Department of Mathematics, Salem - 636005, Tamilnadu, India. V. Sadhasivam - Thiruvalluvar Government Arts College, Post Graduate and Research Department of Mathematics, Rasipuram, Namakkal - 637401, Tamil Nadu, India. D. Baleanu - Department of Mathematics and Computer Science, Faculty of Arts and Sciences, Ankaya University, Ankara, 06790 Etimesgut, Turkey. - Institute of Space Sciences, Magurele-Bucharest, 077125 Magurele, Romania. - Department of Medical Research, China Medical University Hospital, China Medical University, Taichung, 40402, Taiwan, Republic of China.


Abstract

The main aim of this note is to obtain new oscillation criteria for a certain class of half-linear neutral conformable differential equations by the method of comparison and Riccati transformation technique. A suitable example is given to illustrate our new results.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

S. S. Santra, J. Kavitha, V. Sadhasivam, D. Baleanu, Oscillation criteria for a class of half-linear neutral conformable differential equations, Journal of Mathematics and Computer Science, 30 (2023), no. 3, 204--212

AMA Style

Santra S. S., Kavitha J., Sadhasivam V., Baleanu D., Oscillation criteria for a class of half-linear neutral conformable differential equations. J Math Comput SCI-JM. (2023); 30(3):204--212

Chicago/Turabian Style

Santra, S. S., Kavitha, J., Sadhasivam, V., Baleanu, D.. "Oscillation criteria for a class of half-linear neutral conformable differential equations." Journal of Mathematics and Computer Science, 30, no. 3 (2023): 204--212


Keywords


MSC